SHARE Ovarian Cancer Support
1,072 members368 posts

Body pain after chemo?

It’s been 7 weeks since my chemo (abraxane/carbo 18 wks). I still have body pain- joints, muscles,bones all feel the same kind of achy from chemo. Is this unusual ? I am taking ultram and also Advil. The ultram works better. I am afraid they won’t rx it again this far out. I also don’t want my stomach to be affected by daily pain reliever use. Any advice? I tried acupuncture and woke the next day to the worst pain I have had- more acutely than the chemo pain.

3 Replies
oldestnewest

I don’t remember the body aches lasting from the chemo as much as I remember just being fatigued. I did have abdominal pain probably from the surgery that lasted the better part of two years. I remember thinking I would just have to learn to live with it that it was my new norm. But slowly it went away.

Best wishes to you!

Reply

Hi Jaimee,

I to have a lot of muscle and joint pain, and I’m 3 months out from my last chemo. But I’m also on the Estrogen blocker Letrozole, and those are some of the side effects of it. Are you on any type of chemo drug now?

Best Regards

Jules

Reply

Hi Jules

No, I am not on any estrogen blockers. You know what-I wonder if this is menopause aches/pains! I have read before that it can cause some body pain. Maybe a combination? I am in medical meno from a hysterectomy.

Reply

You may also like...